# SDR 97ZZZX4447

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Worldwide Aircraft Services Inc, repair station OWFR547L
- Aircraft: N901BC
- Make and model: Cessna 402B
- Aircraft serial: 402B0379
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 08220009
- Condition: Cracked
- Location: Wing Nacelle
- Part time: 8,205 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-WAY BETWEEN FORWARD AND AFT SPAR UNDER NACELLE SKIN INBOARD OF NACELLE AUXILIARY FUEL TANK FOUND CRACKS IN WING SKIN.  WOULD NOT HAVE BEEN FOUND UNLESS SKIN OVER WING LOCKER AND AUXILIARY FUEL TANK WAS REMOVED FOR REPAIR.  NO ACCESS.
